Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Jacksonville, FL

September 13, 2016Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 13, 2016, 9:29 PM EDT for Duval County, Florida. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2016, 9:29 PM EDT (01:29 UTC)
Expired
Sep 13, 2016, 10:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 21 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 9:29 PM EDTTSTM WND GST 431 Wnw Mayport, FLMEASURED WIND GUST OF 43 MPH AT MAYPORT
Sep 13, 9:49 PM EDTTSTM WND GST 481 Nw Mayport, FLMEASURED WIND GUST OF 48 MPH AT MAYPORT.
Sep 13, 9:53 PM EDTTSTM WND DMG4 Nnw Jacksonville Beac, FLGAS STATION OFF OF MAYPORT ROAD SUSTAINED MINOR ROOF DAMAGE.
Sep 13, 9:53 PM EDTTSTM WND GST 455 E Arlington, FLMEASURED WIND GUST OF 45 MPH AT CRAIG AIRPORT.
Sep 13, 10:00 PM EDTTSTM WND GST 512 N Mayport, FLMEASURED WIND OF 40 MPH GUSTING 51 MPH AT HUGUENOT PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

523 
WUUS52 KJAX 140129
SVRJAX
FLC031-140215-
/O.NEW.KJAX.SV.W.0170.160914T0129Z-160914T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT TUE SEP 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 1015 PM EDT

* AT 928 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LITTLE TALBOT ISLAND TO NEPTUNE BEACH...MOVING
  NORTHWEST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEPTUNE BEACH...LITTLE TALBOT ISLAND...
  CRAIG FIELD AND FORT CAROLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3033 8156 3054 8157 3054 8155 3053 8155
      3052 8154 3053 8153 3055 8152 3053 8145
      3052 8144 3052 8143 3050 8138 3029 8135
      3030 8138
TIME...MOT...LOC 0128Z 138DEG 18KT 3048 8140 3031 8139 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 9:07 PM EDT, 22 minutes earlier.

Area forecast discussion, Sep 13, 9:07 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
907 PM EDT TUE SEP 13 2016

...Strong winds and heavy rainfall will continue to impact the
coast from Jacksonville to Brunswick tonight...

.UPDATE...
Tropical disturbance/low continues to track northward through
coastal NE FL with latest position just W of St Augustine.
Sustained winds of 25 to 35 mph with gusts to 40 to 45 mph still
possible along the coast and will keep wind advisory in place.
Rain bands on the NE side of this system continue to slowly move
up the coast and are the focus of heavy rainfall and gusty winds
and have placed Flood Watch across portions of coastal SE GA due
to the heavy rainfall they have already received ahead of this
band, while more localized temporary flooding expected across the
JAX metro area the next few hours. Much further inland, not
expecting much in the way of impacts with just a few isolated
showers and abundant cloud cover. Weak rotation noted in rain
bands as they move northward along the coast and an isolated
tornado cannot be ruled out overnight. With Tropical Low expected
to be over coastal SE GA Wed Morning expect conditions to continue
there before improving by the afternoon, while NE FL will see
improving conditions late tonight then enough moisture to keep at
least a chance of showers and storms through the afternoon.

&&

.AVIATION...
Strong winds and IFR/MVFR cigs/vsbys will impact the coastal TAFs
tonight with lower impacts at KGNV, although low cigs will be
possible there towards morning.

&&

.MARINE...
Gale Warnings will continue with sustained winds generally in the
25 to 35 knot range with gusts to 45 knots on the east side of the
tropical low as it moves northward. Seas 6 to 8 feet still
expected to build to 7 to 10 feet. Diminishing trends expected on
Wed as low pulls slowly away from the region.

High Surf/Rip Currents: breaker reports up to 6 ft and rising as
of sunset and will keep high surf advisory in place along with the
high risk of rip currents.

&&

.HYDROLOGY...
Additional 3 to 6 inch rainfall amounts will mainly be along the
coast from jacksonville northward to brunswick and with previous
heavy rainfall earlier today across portions of coastal SE GA have
posted flood watch through Wed afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  83  72  87 /  70  80  50  70
SSI  77  82  75  85 /  80  80  60  70
JAX  74  86  74  88 /  80  70  40  70
SGJ  76  84  76  86 /  80  60  50  70
GNV  74  88  74  88 /  60  60  30  70
OCF  74  88  73  88 /  40  60  30  70

&&

.JAX Watches/Warnings/Advisories...
FL...High Rip Current Risk through Wednesday evening for Coastal
     Duval-Coastal Nassau-Flagler-St. Johns.

     Wind Advisory until 10 AM EDT Wednesday for Coastal Duval-
     Coastal Nassau-Flagler-St. Johns.

     High Surf Advisory until 10 AM EDT Wednesday for Coastal Duval-
     Coastal Nassau-Flagler-St. Johns.

GA...Flood Watch through Wednesday afternoon for Brantley-Coastal
     Camden-Coastal Glynn-Inland Camden-Inland Glynn-Wayne.

     High Rip Current Risk through Wednesday evening for Coastal
     Camden-Coastal Glynn.

     Wind Advisory until 10 AM EDT Wednesday for Coastal Camden-
     Coastal Glynn.

     High Surf Advisory until 10 AM EDT Wednesday for Coastal Camden-
     Coastal Glynn.

AM...Gale Warning until 5 AM EDT Wednesday for Coastal waters from
     Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
     waters from Fernandina Beach to St. Augustine FL out 20 NM-
     Coastal waters from St. Augustine to Flagler Beach FL out
     20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

&&

Hess/Enyedi/Guillet/Sandrik
Hazardous weather outlook, Sep 13, 7:45 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 PM EDT TUE SEP 13 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-141130-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
745 PM EDT TUE SEP 13 2016

...LOCALLY HEAVY RAIN ESPECIALLY NEAR THE COAST...
...FLOOD WATCH IN EFFECT FOR COASTAL SOUTHEAST GEORGIA...
...HIGH RISK OF RIP CURRENTS AND HIGH SURF ADVISORY...
...WIND ADVISORY ALONG COASTAL AREAS TONIGHT...
...GALE WARNING IN EFFECT FOR THE COASTAL WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A TROPICAL LOW WILL TRACK ACROSS THE NORTH FLORIDA PENINSULA
THROUGH TONIGHT AND BE ACROSS THE SOUTHEAST GEORGIA TONIGHT. RAIN
BANDS WILL ROTATE TO THE WEST AND NORTHWEST THE REGION THROUGH
TONIGHT. A FEW STRONG STORMS ARE POSSIBLE WITH THESE BANDS WHICH
MAY ALSO PRODUCE BRIEF WATER SPOUTS AND TORNADOES.

INTENSE RAINFALL RATES ARE EXPECTED INTO TONIGHT WITH RAINFALL
AMOUNTS OF 3 TO 6 INCHES POSSIBLE ALONG THE COAST WITH LESSER
AMOUNTS INLAND. HEAVY RAIN IN A SHORT PERIOD OF TIME MAY LEAD TO
TEMPORARY FLOODING OF URBAN AREAS AS WELL AS LOW LYING AND POOR
DRAINAGE AREAS. FLOOD WATCH IS IN EFFECT FOR COASTAL SOUTHEAST
GEORGIA.

ALONG THE IMMEDIATE COASTAL AREAS...WINDY CONDITIONS ARE EXPECTED.
SUSTAINED WINDS AROUND 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED. LOCALLY HIGHER GUSTS POSSIBLE IN SOME OF THE HEAVIER
RAIN BANDS.

THE RISK FOR RIP CURRENTS WILL BE HIGH INTO WEDNESDAY DUE TO THE
STRONG ONSHORE FLOW AND BUILDING SEAS WITH BREAKERS BECOMING
UP TO 5 TO 8 FEET. A GALE WARNING IS IN EFFECT FOR THE COASTAL
WATERS THROUGH WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS TO WIDESPREAD SHOWERS WITH SCATTERED STORMS ARE EXPECTED
ON WEDNESDAY WITH LOCALLY HEAVIER AMOUNTS OF OVER 2 INCHES POSSIBLE.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED EACH AFTERNOON
AND EVENING FOR THE REMAINDER OF THE PERIOD WITH LOCALLY HEAVY RAIN
AND FREQUENT LIGHTNING POSSIBLE IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 13, 8:27 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 PM EDT TUE SEP 13 2016

GAZ152>154-165-140130-
INLAND CAMDEN GA-BRANTLEY GA-INLAND GLYNN GA-COASTAL GLYNN GA-
827 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN AND
SOUTHEASTERN BRANTLEY COUNTIES UNTIL 930 PM EDT...

AT 826 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAIN BAND
ALONG A LINE EXTENDING FROM NEAR LITTLE SAINT SIMONS ISLAND TO NEAR
WAYNESVILLE. MOVEMENT WAS WEST AT 30 MPH.

WIND GUSTS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION
WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH
LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY
FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...NAHUNTA...DOCK JUNCTION...
WAYNESVILLE...THALMANN...RAYBON...HICKOX...
SEA ISLAND AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3117 8128 3108 8200 3127 8200 3131 8144
      3128 8139 3129 8139 3128 8138 3130 8137
      3130 8134 3131 8134 3130 8133 3128 8132
      3128 8124 3121 8124
TIME...MOT...LOC 0026Z 085DEG 24KT 3125 8138 3120 8172

ENYEDI
Local storm report, Sep 13, 8:28 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 PM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     2 N MAYPORT             30.42N 81.41W
09/13/2016  M43 MPH          AMZ452             FL   MESONET

            MEASURED WIND GUST OF 43 MPH AT HUGUENOT PARK.

&&

KGUILLET
Special weather statement, Sep 13, 8:36 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT TUE SEP 13 2016

FLZ025-033-125-140130-
COASTAL DUVAL FL-INLAND DUVAL FL-ST. JOHNS FL-
836 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. JOHNS AND
EASTERN DUVAL COUNTIES UNTIL 930 PM EDT...

AT 835 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAINBAND ALONG
A LINE EXTENDING FROM PONTE VEDRA BEACH TO NEAR BAYMEADOWS. MOVEMENT
WAS NORTHWEST AT 15 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION
WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH
LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY
FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...ARLINGTON...NEPTUNE BEACH...
OCEANWAY...BAYARD...BAYMEADOWS...CRAIG FIELD AND SAN PABLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3011 8157 3045 8170 3053 8139 3025 8135
      3013 8131
TIME...MOT...LOC 0035Z 144DEG 11KT 3026 8139 3019 8157

ENYEDI
Local storm report, Sep 13, 9:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 PM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     1 N JACKSONVILLE BEACH  30.29N 81.39W
09/13/2016  M40 MPH          AMZ452             FL   MESONET

            MEASURED WIND GUST OF 40 MPH AT THE JACKSONVILLE BEACH
            PIER.

&&

KGUILLET
Special weather statement, Sep 13, 9:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
923 PM EDT TUE SEP 13 2016

FLZ124-125-140230-
COASTAL NASSAU FL-COASTAL DUVAL FL-
923 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 1030 PM EDT...

AT 923 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAINBAND ALONG
A LINE EXTENDING FROM LITTLE TALBOT ISLAND TO NEAR PONTE VEDRA BEACH.
MOVEMENT WAS NORTHWEST AT 20 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION
WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH
LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY
FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.

LOCATIONS IMPACTED INCLUDE...
FERNANDINA BEACH...UNF...YULEE...NEPTUNE BEACH...SAN PABLO...
LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3026 8156 3070 8167 3066 8141 3027 8135
TIME...MOT...LOC 0123Z 131DEG 16KT 3048 8140 3028 8138

ENYEDI
Local storm report, Sep 13, 9:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 PM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     2 N MAYPORT             30.42N 81.41W
09/13/2016                   AMZ452             FL   MESONET

            MEASURED WIND OF 37 MPH GUSTING 48 MPH AT HUGUENOT PARK.

&&

KGUILLET

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM EDTSpecial Weather StatementJAXDuval38 min
Sep 13, 8:21 PM EDTSpecial Weather StatementJAXNassau54 min
Sep 13, 8:36 PM EDTSpecial Weather StatementJAXDuval54 min
Sep 13, 8:43 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns3 hr
Sep 13, 9:23 PM EDTSpecial Weather StatementJAXDuval67 min
Sep 13, 9:29 PM EDTAreal Flood WarningJAXDuval, Saint Johns3 hr
Sep 13, 10:05 PM EDTSpecial Weather StatementJAXDuval55 min
Sep 13, 10:15 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau45 min
Sep 13, 10:34 PM EDTSmall Craft AdvisoryJAX10 hr
Sep 13, 10:34 PM EDTTropical Storm WarningJAXDuval, Nassau12 hr
Sep 14, 2:50 AM EDTSpecial Marine WarningJAX55 min
Sep 14, 4:04 AM EDTSpecial Marine WarningJAX56 min
Sep 14, 5:01 AM EDTSpecial Marine WarningJAX29 min
Sep 14, 6:54 AM EDTRip Current StatementJAXDuval, Flagler, Nassau11 hr
Sep 14, 8:31 AM EDTSmall Craft AdvisoryJAX10 hr
Sep 14, 12:26 PM EDTSpecial Weather StatementJAXMarion49 min
Sep 14, 1:07 PM EDTSpecial Weather StatementJAXSaint Johns38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.